# SDR REXA2018122131292

- Difficulty date: November 23, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BBDREF001177967
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS847.00+48.00 TO FS977.00 IS CORODED.
REMOVED AND REPLACED LH FLOOR SEAT TRACK FROM FS847.00 + 48.00 TO FS97
FS977.00 IAW CRJ 900 AMM 53-00-49. NEW SEAT TRACK WAS MADE ON WORK    
CARD #1016374 / 1000-0180 S.N. 6702461.                               
                             AAR-R S/M 4
